Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 117, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2014, 10:22 PM CDT for 5 counties in Kansas. It was in force for 68 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 10:22 PM CDT (03:22 UTC)
- Expired
- Jun 14, 2014, 11:30 PM CDT
- In force
- 68 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Ellis County, KS, Lane County, KS, Ness County, KS, Rush County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:28 PM CDT | TSTM WND GST 80 | Dighton, KS | |
| Jun 14, 10:28 PM CDT | HAIL 0.88 | Dighton, KS | |
| Jun 14, 10:32 PM CDT | HAIL 1.75 | Wakeeney, KS | |
| Jun 14, 10:40 PM CDT | TSTM WND GST 80 | Wakeeney, KS | |
| Jun 14, 10:40 PM CDT | HAIL 1.75 | Wakeeney, KS | |
| Jun 14, 10:50 PM CDT | TSTM WND GST 58 | 1 S Wakeeney, KS | REPORT WAS FROM A KDOT ROAD AND RUNWAY WEATEHR INFORMATION SYSTEM. |
| Jun 14, 11:18 PM CDT | TSTM WND GST 58 | Hays, KS | 50 KNOTS OR 58 MPH GUST WAS REPORTED BY THE HAYS ASOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 8:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3517 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS53 KDDC 150322
SVRDDC
KSC051-101-135-165-195-150430-
/O.NEW.KDDC.SV.W.0117.140615T0322Z-140615T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ELLIS COUNTY IN CENTRAL KANSAS...
LANE COUNTY IN WEST CENTRAL KANSAS...
NESS COUNTY IN WEST CENTRAL KANSAS...
WESTERN RUSH COUNTY IN CENTRAL KANSAS...
TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1019 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF WAKEENEY TO 12 MILES SOUTHWEST OF
ALAMOTA...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WAKEENEY...BEELER...TREGO CENTER...ARNOLD...RANSOM...OGALLAH...
CEDAR BLUFF...RIGA...NESS CITY...BROWNELL...ELLIS...BAZINE...
YOCEMENTO...MCCRACKEN...ANTONINO...HAYS...ALEXANDER...HARGRAVE...
SCHOENCHEN AND NEKOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3912 9927 3840 9928 3827 10068 3871 10040
3870 10016 3912 10014
TIME...MOT...LOC 0323Z 270DEG 39KT 3911 9987 3829 10034
HAIL...0.88IN
WIND...70MPH
$$
UMSCHEID4 follow-up statements
000
WWUS53 KDDC 150343
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 PM CDT SAT JUN 14 2014
KSC051-101-135-165-195-150430-
/O.CON.KDDC.SV.W.0117.000000T0000Z-140615T0430Z/
TREGO KS-RUSH KS-NESS KS-LANE KS-ELLIS KS-
1043 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ELLIS...LANE...NESS...WESTERN RUSH AND TREGO COUNTIES UNTIL 1130 PM
CDT...
AT 1042 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF OGALLAH TO 7 MILES SOUTH OF NESS
CITY...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CEDAR BLUFF...BROWNELL...RIGA...ELLIS...BAZINE...MCCRACKEN...
ALEXANDER...YOCEMENTO...ANTONINO...HARGRAVE...NEKOMA...HAYS...
SCHOENCHEN...LIEBENTHAL...LA CROSSE AND RUSH CENTER.
THIS STORM HAS A HISTORY OF PRODUCING VERY DAMAGING WINDS ACROSS PORTIONS
OF LANE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3912 9927 3840 9928 3827 10068 3871 10040
3870 10016 3912 10014
TIME...MOT...LOC 0343Z 267DEG 41KT 3913 9966 3835 9988
HAIL...1.25IN
WIND...70MPH
$$
UMSCHEID736
WWUS53 KDDC 150400
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1100 PM CDT SAT JUN 14 2014
KSC101-150410-
/O.CAN.KDDC.SV.W.0117.000000T0000Z-140615T0430Z/
LANE KS-
1100 PM CDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR LANE COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3840 9928 3834 9991 3912 9989 3912 9927
TIME...MOT...LOC 0400Z 267DEG 41KT 3914 9941 3836 9964
$$
KSC051-135-165-195-150430-
/O.CON.KDDC.SV.W.0117.000000T0000Z-140615T0430Z/
TREGO KS-RUSH KS-NESS KS-ELLIS KS-
1100 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ELLIS...EASTERN NESS...WESTERN RUSH AND EASTERN TREGO COUNTIES UNTIL
1130 PM CDT...
AT 1056 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF ELLIS TO 6 MILES SOUTH OF BAZINE...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER...YOCEMENTO...ANTONINO...HARGRAVE...NEKOMA...HAYS...
SCHOENCHEN...LIEBENTHAL...LA CROSSE AND RUSH CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3840 9928 3834 9991 3912 9989 3912 9927
TIME...MOT...LOC 0400Z 267DEG 41KT 3914 9941 3836 9964
HAIL...1.00IN
WIND...60MPH
$$
UMSCHEID948
WWUS53 KDDC 150413
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1113 PM CDT SAT JUN 14 2014
KSC195-150423-
/O.CAN.KDDC.SV.W.0117.000000T0000Z-140615T0430Z/
TREGO KS-
1113 PM CDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TREGO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA.
LAT...LON 3840 9928 3843 9977 3870 9958 3911 9958
3912 9927
TIME...MOT...LOC 0413Z 267DEG 41KT 3914 9922 3836 9945
$$
KSC051-135-165-150430-
/O.CON.KDDC.SV.W.0117.000000T0000Z-140615T0430Z/
RUSH KS-NESS KS-ELLIS KS-
1113 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ELLIS...NORTHEASTERN NESS AND WESTERN RUSH COUNTIES UNTIL 1130 PM
CDT...
AT 1110 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF CODELL TO 8 MILES SOUTH OF
ALEXANDER...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LIEBENTHAL...LA CROSSE AND RUSH CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3840 9928 3843 9977 3870 9958 3911 9958
3912 9927
TIME...MOT...LOC 0413Z 267DEG 41KT 3914 9922 3836 9945
HAIL...0.75IN
WIND...70MPH
$$
UMSCHEID912
WWUS53 KDDC 150429
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT SAT JUN 14 2014
KSC051-135-165-150438-
/O.EXP.KDDC.SV.W.0117.000000T0000Z-140615T0430Z/
RUSH KS-NESS KS-ELLIS KS-
1129 PM CDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ELLIS...NORTHEASTERN
NESS AND WESTERN RUSH COUNTIES WILL EXPIRE AT 1130 PM CDT/1030 PM
MDT/...
A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN ELLIS...
RUSH...AND NORTHERN PAWNEE COUNTY. PLEASE REFER TO THAT BULLETIN
FOR THE LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3840 9928 3843 9977 3870 9958 3911 9958
3912 9927
TIME...MOT...LOC 0428Z 267DEG 41KT 3912 9899 3834 9924
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 14, 6:52 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 652 PM CDT Sat Jun 14 2014 ...Updated aviation section... .SHORT TERM...(This evening through Sunday) ISSUED AT 140 PM CDT SAT JUN 14 2014 Overall, not that overly impressed with severe potential versus looking at data yesterday. A few things to note. 1) the wave driving all this is still located across southern Utah and won't eject out across the Central Plains until late tonight. 2) surface winds continue to veer this afternoon, which will limit discrete storm potential as mean cloud layer wind is basically parallel to the sfc boundary/dryline/eventual front. 3) the overall trend in convective allowing models is to slow initiation down until later tonight. In looking at various convective allowing models (both cores of the WRF, HRRR, 4 km NAM), I have slowed down pops and resultant weather impacts. Think two areas will see storms first... 1) in the upslope /post-frontal area across NE Colorado into NW Kansas. 2) and along the frontal boundary across south-central Nebraska. The first area to impact my forecast area will be along the I-70 corridor late this evening. Here, the potential is for the largest hail size. The front will eventually begin to undercut any surface based instability with elevated CAPE left over. As mentioned, mean flow and frontal boundaries are basically parallel, and this favors storms to line out. Seeder/feeder mechanisms and increased beneficial competition along with marginal anvil SR flow should limit hail potential. I do think that storms will develop fairly strong cold pools and microbursts will remain a more significant threat through the overnight period. Given the southwesterly momentum already in place, think that areas along and east of Highway 283 stand the chance to see the most significant severe weather impacts. Anticipate that the most interesting/discrete behaving storms will remain north of the forecast area. Convection should be out of the region by early tomorrow morning as MCS cold pools and forward propagating accelerations are increased and strengthened. For tomorrow, will see much cooler temperatures in the wake of the fropa with highs in the 80s. There will be another chance for thunderstorms across south-central Kansas along the front. Drier/more stable will advect in, so will keep low chance pops in for now. .LONG TERM...(Sunday night through Saturday) ISSUED AT 221 PM CDT SAT JUN 14 2014 From Monday into Wednesday, southwesterly upper level flow prevails, bringing warmer temps, and little to no chances of significant rainfall. A dryline may set up each day across southwest Kansas with only a slight chance for a thunderstorm east of the dryline across parts of south central Kansas. With 850 mb temps in the mid to upper 20s to near 30 Celsius far west, highs will be in the 90s each day. Currently Monday looks the warmest with highs near 100. South winds will also pick up by each morning into the afternoon at 20 to 30 mph with partly cloudy to mostly clear skies. Overnight lows will be in the mid 60s on Monday morning, then around 70 into Wednesday morning. For Thursday into Friday, an upper low and trough moves across the Plains with a slightly better chance for rainfall and cooler temps with a cold front. Highs cool into the 80s with lows in the 60s. For Saturday, the upper low is forecast to be east of the Plains with temps warming back to around 90. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) ISSUED AT 649 PM CDT SAT JUN 14 2014 Thunderstorms will likely be in the vicinity of GCK, DDC, HYS terminals during the late evening hours for a 2 or 3 hour period as a cold front moves through. The HYS terminal has the best chance at seeing the strongest thunderstorm activity, and will include a TEMPO group for HYS. Otherwise, will handle with VCTS for this event and ammend as appropriate once storms develop and are trackable. After the thunderstorm threat moves east, we will see north winds 10 to 15 knots through the mid morning hours with winds decreasing and shifting more to the northeast during the day Sunday with VFR prevailing. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 85 65 98 / 30 10 10 10 GCK 56 85 64 98 / 30 10 10 10 EHA 55 85 63 98 / 10 10 10 10 LBL 58 87 64 98 / 10 10 10 10 HYS 58 83 64 97 / 60 10 10 10 P28 66 88 69 95 / 40 20 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 10 PM CDT this evening FOR KSZ031-045-046- 064>066-078>081-088>090. && SHORT TERM...Sugden LONG TERM...Kruse AVIATION...Umscheid
Hazardous weather outlook, Jun 14, 2:22 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 222 PM CDT SAT JUN 14 2014 KSZ030-031-043>046-061>066-074>081-084>090-151930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 222 PM CDT SAT JUN 14 2014 /122 PM MDT SAT JUN 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF THE OUTLOOK AREA UNTIL 10 PM CDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. LATE EVENING TO OVERNIGHT THUNDERSTORMS ARE STILL EXPECTED ALONG AND EAST OF HIGHWAY 283. THE MAIN THREATS WILL BE HAIL UP TO THE SIZE OF GOLF BALLS...OUTFLOW WINDS GUSTS OF AT LEAST 60 MPH...BRIEF HEAVY RAINFALL ...AND LIGHTNING. THE INTERSTATE 70 CORRIDOR STANDS TO SEE THE LARGEST HAIL WHILE SOUTH-CENTRAL KANSAS STANDS TO SEE THE HIGHEST WINDS. THUNDERSTORMS WILL DEPART THE OUTLOOK AREA BY EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS SOUTH-CENTRAL KANSAS SUNDAY EVENING. LARGE HAIL AND OUTFLOW WINDS ARE THE MAIN THREATS...AS WELL AS LIGHTNING. THERE WILL BE A CHANCE FOR A THUNDERSTORMS ACROSS WESTERN KANSAS MID WEEK. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE WOULD BE APPRECIATED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 14, 9:14 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST 5 NW ULYSSES 37.62N 101.42W
06/14/2014 E60.00 MPH GRANT KS PUBLIC
&&
MSCOTTLocal storm report, Jun 14, 9:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 15 S DEERFIELD 37.76N 101.13W
06/14/2014 E1.00 INCH KEARNY KS EMERGENCY MNGR
&&
MSCOTTLocal storm report, Jun 14, 10:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 N INGALLS 37.89N 100.45W
06/14/2014 M0.75 INCH GRAY KS EMERGENCY MNGR
&&
WHOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Stanton | 62 min |
| Jun 14, 9:43 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 47 min |
| Jun 14, 10:12 PM CDT | High Wind Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 3 more | 103 min |
| Jun 14, 10:13 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Haskell, Meade | 47 min |
| Jun 14, 10:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 65 min |
| Jun 14, 10:58 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Haskell, Meade, Seward | 62 min |
| Jun 14, 11:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 1 more | 55 min |
| Jun 14, 11:14 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Pawnee, Rush | 46 min |
| Jun 14, 11:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 39 min |
| Jun 14, 11:54 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 36 min |
| Jun 15, 12:10 AM CDT | Flash Flood Warning | DDC | Ford | 3 hr |
| Jun 15, 12:24 AM CDT | Areal Flood Warning | DDC | Gray, Haskell | 12 hr |
| Jun 15, 12:25 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 50 min |
| Jun 15, 12:34 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pratt, Stafford | 41 min |
| Jun 15, 1:10 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa, Pratt, Stafford | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.